# SDR SWAA2022052698027

- Difficulty date: April 26, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 120CF
- Condition: Deteriorated
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120CF - DETERIORATED / [01] FABRICATED NEW FLOOR PANEL #120CF AT FWD CARGO COMPARTMENT IN REF B737-700 25-52-01-201-801;[02] VERIFIED STEP 1
